# SDR SWAA2022031065091

- Difficulty date: January 28, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Post
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE INTERNAL STRUCTURE VERTICAL POST BST 907 APROX LBL 10 AT AFT CARGO COMPARTMENT 2022-55309 / [01] REPLACED VERTICAL POST BST 907 APROX LBL 10 AT AFT CARGO COMPARTMENT (STANCHION ASSY ) IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02.;[02] TASK COMPLETED
